ON DECOMPOSITIONS OF CONTINUITY IN TOPOLOGICAL SPACES
Author(s):
P.CHANDRAMOORTHI
ISSN:
2349-6002
Cite This Article:
ON DECOMPOSITIONS OF CONTINUITY IN TOPOLOGICAL SPACESInternational Journal of Innovative Research in Technology(www.ijirt.org) ,ISSN: 2349-6002 ,Volume 5 ,Issue 4 ,Page(s):73-74 ,September 2018 ,Available :IJIRT147092_PAPER.pdf
Keywords:
Decomposition, strong semiclosed set.
Abstract
In this paper, we obtain two decompositions of continuity via strong semiclosed sets in topological spaces.
Article Details
Unique Paper ID: 147092

Publication Volume & Issue: Volume 5, Issue 4

Page(s): 73 - 74
Article Preview & Download




Go To Issue



Call For Paper

Volume 6 Issue 4

Last Date 25 September 2019


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:8200 61 5067
Email: editor@ijirt.org
Website: ijirt.org

Policies